Uniform approximation on ideals of multilinear mappings

Authors

  • Geraldo Botelho
  • Pablo Galindo
  • Leonardo Pellegrini

DOI:

https://doi.org/10.7146/math.scand.a-15139

Abstract

For each ideal of multilinear mappings M we explicitly construct a corresponding ideal aM such that multilinear forms in aM are exactly those which can be approximated, in the uniform norm, by multilinear forms in M. This construction is then applied to finite type, compact, weakly compact and absolutely summing multilinear mappings. It is also proved that the correspondence MaM is Aron-Berner stability preserving.

Downloads

Published

2010-06-01

How to Cite

Botelho, G., Galindo, P., & Pellegrini, L. (2010). Uniform approximation on ideals of multilinear mappings. MATHEMATICA SCANDINAVICA, 106(2), 301–319. https://doi.org/10.7146/math.scand.a-15139

Issue

Section

Articles